RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Pages 1227–1230 (Mi dan36359)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

On bicompacta hereditarily satisfying Suslinís condition. Tightness and free sequences

A. V. Arkhangel'skii

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (528 kB)

Bibliographic databases:
UDC: 513.831
Presented: Ō. —. ņŽŚÍŮŗŪšūÓ‚
Received: 19.02.1971

Citation: A. V. Arkhangel'skii, “On bicompacta hereditarily satisfying Suslinís condition. Tightness and free sequences”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 1227–1230

Citation in format AMSBIB
\Bibitem{Ark71}
\by A.~V.~Arkhangel'skii
\paper On bicompacta hereditarily satisfying Suslinís condition. Tightness and free sequences
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 1227--1230
\mathnet{http://mi.mathnet.ru/dan36359}
\zmath{https://zbmath.org/?q=an:0235.54006}


Linking options:
  • http://mi.mathnet.ru/eng/dan36359
  • http://mi.mathnet.ru/eng/dan/v199/i6/p1227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Q-compactifications of metric spaces”, Math. USSR-Sb., 20:1 (1973), 85–94  mathnet  crossref  mathscinet  zmath
    2. M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  mathnet  crossref  mathscinet  zmath
    3. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    4. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
    5. I. Bandlov, V. I. Ponomarev, “Cardinal invariants of tightness type absolutes of spaces and continuous maps”, Russian Math. Surveys, 35:3 (1980), 25–33  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. N. Yakivchik, “Some normality-type properties, topological products, and classes of continuous mappings”, J. Math. Sci., 131:4 (2005), 5839–5860  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019